# SDR SIMA20160629005

- Difficulty date: June 29, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 32,339 hours, 27,385 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Windshield Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 WINDSHIELD HEAT FAIL, NR 2 VHF COM INOPERATIVE.  FLIGHT CREW PLACARDED, NR 2 WINDSHIELD HEAT.  M PROCEEDURES CW MEL 30-24. AUTHORIZATION  060788DM-C.  FLIGHT CREW PLACARDED NR 2 VHF.  MEL 23-02. AUTHORIZATION 060790D-C.  R & R NR 2 WINDSHIELD HEAT CONTROLLER IAW AMM 30-42-01.  OPS GOOD AT THIS TIME, ALL MAINTENANCE ACTIONS COMPLIED WITH, MEL RESTORED.
